# SDR CALA2021120102220

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 61,254 hours, 27,033 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOG PAGE 7525733 FUEL CAP LANYARD FOUND MISSING. PER LOG PAGE  7525733  REPLACED FUEL CAP LANYARD ASSY. OPS CK GOOD
